# SDR AC12001F00000

- Difficulty date: September 10, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N351WC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600330
- Engine: Pwa JT15D5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Elbow
- Part number: 65550393
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 2,856 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN TO CHECK FOR LEAKS AFTER PHASE 1 AND 2 INSPECTION, RIGHT OB BLEED LINE WAS FOUND LEAKING.  LEAK WAS LOCATED IN FLEXIBLE SECTION OF ELBOW ASSEMBLY.  BLEED AIR PIPING ON THIS ENGINE CAUSE FLEX JOINT TO HAVE PRONOUNCED CURVE.  PIPING WAS ADJUSTED APPROX. 300 HOURS PREVIOUS TO THIS EVENT IN HOPE OF PREVENTING THIS TYPE OF FAILURE.  PIPING FORWARD OF THIS ELBOW ASSY IS ATTACHED TO INLET BLEED VALVE WHICH IS HARD BOLTED TO INLET.  THE STRAIN ON THE FLEX JOINT OVER TIME CAUSED IT TO FAIL.  INSTALLED NEW ELBOW ASSY.
